MathSciNet Relay Station
MathSciNet bibliographic data
MR1022349 60H07 (60G60 60H15)
Nualart, D.; Sanz, M. Stochastic differential equations on the plane: smoothness of the solution. J. Multivariate Anal. 31 (1989), no. 1, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement